Journal of the Mathematical Society of Japan

Two-weighted estimates for positive operators and Doob maximal operators on filtered measure spaces

Wei CHEN, Chunxiang ZHU, Yahui ZUO, and Yong JIAO

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We characterize strong type and weak type inequalities with two weights for positive operators on filtered measure spaces. These estimates are probabilistic analogues of two-weight inequalities for positive operators associated to the dyadic cubes in $\mathbb R^n$ due to Lacey, Sawyer and Uriarte-Tuero [30]. Several mixed bounds for the Doob maximal operator on filtered measure spaces are also obtained. In fact, Hytönen–Pérez type and Lerner–Moen type norm estimates for Doob maximal operator are established. Our approaches are mainly based on the construction of principal sets.

Note

The research of the first author is supported by the National Natural Science Foundation of China (11971419, 11771379), the Natural Science Foundation of Jiangsu Province (BK20161326), and the Jiangsu Government Scholarship for Overseas Studies (JS-2017-228). The research of the fourth author is supported by the National Natural Science Foundation of China (Grant No. 11471337).

Article information

Source
J. Math. Soc. Japan, Volume 72, Number 3 (2020), 795-817.

Dates
Received: 6 March 2018
Revised: 14 January 2019
First available in Project Euclid: 16 December 2019

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1576486817

Digital Object Identifier
doi:10.2969/jmsj/80058005

Subjects
Primary: 60G46: Martingales and classical analysis
Secondary: 60G42: Martingales with discrete parameter

Keywords
martingale positive operator Doob maximal operator weighted inequality

Citation

CHEN, Wei; ZHU, Chunxiang; ZUO, Yahui; JIAO, Yong. Two-weighted estimates for positive operators and Doob maximal operators on filtered measure spaces. J. Math. Soc. Japan 72 (2020), no. 3, 795--817. doi:10.2969/jmsj/80058005. https://projecteuclid.org/euclid.jmsj/1576486817


Export citation

References

  • [1] R. Bañuelos and A. Osȩkowski, Burkholder inequalities for submartingales, Bessel processes and conformal martingales, Amer. J. Math., 135 (2013), 1675–1698.
  • [2] R. Bañuelos and A. Osȩkowski, Sharp maximal $L^p$-estimates for martingales, Illinois J. Math., 58 (2014), 149–165.
  • [3] R. Bañuelos and A. Osȩkowski, Sharp martingale inequalities and applications to Riesz transforms on manifolds, Lie groups and Gauss space, J. Funct. Anal., 269 (2015), 1652–1713.
  • [4] S. Buckley, Estimates for operator norms on weighted spaces and reverse Jensen inequalities, Trans. Amer. Math. Soc., 340 (1993), 253–272.
  • [5] D. L. Burkholder, A sharp inequality for martingale transforms, Ann. Probab., 7 (1979), 858–863.
  • [6] X. Q. Chang, Some Sawyer type inequalities for martingales, Studia Math., 111 (1994), 187–194.
  • [7] W. Chen and Y. Jiao, Weighted estimates for the bilinear maximal operator on filtered measure spaces, (2017), https://arxiv.org/abs/1705.11048.
  • [8] W. Chen and P. D. Liu, Weighted inequalities for the generalized maximal operator in martingale spaces, Chin. Ann. Math. Ser. B, 32 (2011), 781–792.
  • [9] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math., 51 (1974), 241–250.
  • [10] W. Damián, A. K. Lerner and C. Peréz, Sharp weighted bounds for multilinear maximal functions and Calderón–Zygmund operators, J. Fourier Anal. Appl., 21 (2015), 161–181.
  • [11] C. Dellancherie and P.-A. Meyer, Probabilities and Potential. C, North-Holland Math. Stud., 151, North-Holland Publishing Co., Amsterdam, 1988.
  • [12] J. L. Doob, Stochastic Processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953.
  • [13] J. L. Doob, Semimartingales and subharmonic functions, Trans. Amer. Math. Soc., 77 (1954), 86–121.
  • [14] J. García-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Math. Stud., 116, North-Holland Publishing Co., Amsterdam, 1985.
  • [15] L. Grafakos, Classical Fourier Analysis, third edition, Grad. Texts in Math., 249, Springer, New York, 2014.
  • [16] T. Hytönen, The sharp weighted bound for general Calderón–Zygmund operators, Ann. of Math., 175 (2012), 1473–1506.
  • [17] T. Hytönen and A. Kairema, Systems of dyadic cubes in a doubling metric space, Colloq. Math., 126 (2012), 1–33.
  • [18] T. Hytönen and M. T. Lacey, The $A_p$-$A_\infty$ inequality for general Calderón–Zygmund operators, Indiana Univ. Math. J., 61 (2012), 2041–2052.
  • [19] T. Hytönen, M. T. Lacey and C. Pérez, Sharp weighted bounds for the $q$-variation of singular integrals, Bull. London Math. Soc., 45 (2013), 529–540.
  • [20] T. Hytönen, J. van Neerven, M. C. Veraar and L. W. Weis, Analysis in Banach Spaces. Vol. I: Martingales and Littlewood–Paley Theory, Ergeb. Math. Grenzgeb. (3), 63, Springer, Cham, 2016.
  • [21] T. Hytönen and C. Pérez, Sharp weighted bounds involving $A_\infty$, Anal. PDE, 6 (2013), 777–818.
  • [22] M. Izumisawa and N. Kazamaki, Weighted norm inequalities for martingales, Tôhoku Math. J. (2), 29 (1977), 115–124.
  • [23] B. Jawerth, Weighted inequalities for maximal operators: linearization, localization and factorization, Amer. J. Math., 108 (1986), 361–414.
  • [24] A. Kairema, Two-weight norm inequalities for potential type and maximal operators in a metric space, Publ. Mat., 57 (2013), 3–56.
  • [25] A. Kairema, Sharp weighted bounds for fractional integral operators in a space of homogeneous type, Math. Scand., 114 (2014), 226–253.
  • [26] N. Kazamaki, Continuous Exponential Martingales and $BMO$, Lecture Notes in Math., 1579, Springer-Verlag, Berlin, 1994.
  • [27] M. T. Lacey, The linear bound in $A_2$ for Calderón–Zygmund operators: a survey, In: Marcinkiewicz Centenary Volume, Banach Center Publ., 95, Polish Acad. Sci. Inst. Math., Warsaw, 2011, 97–114.
  • [28] M. T. Lacey, An $A_p$-$A_\infty$ inequality for the Hilbert transform, Houston J. Math., 38 (2012), 799–814.
  • [29] M. T. Lacey, K. Moen, C. Pérez and R. H. Torres, Sharp weighted bounds for fractional integral operators, J. Funct. Anal., 259 (2010), 1073–1097.
  • [30] M. T. Lacey, E. Sawyer and I. Uriarte-Tuero, Two weight inequalities for discrete positive operators, (2009), https://arxiv.org/abs/0911.3437.
  • [31] A. Lerner, An elementary approach to several results on the Hardy–Littlewood maximal operator, Proc. Amer. Math. Soc., 136 (2008), 2829–2833.
  • [32] A. Lerner, A simple proof of the $A_2$ conjecture, Int. Math. Res. Not. IMRN, 14 (2013), 3159–3170.
  • [33] A. Lerner and K. Moen, Mixed $A_p$-$A_{\infty}$ estimates with one supremum, Studia Math., 219 (2013), 247–267.
  • [34] R. L. Long, Martingale Spaces and Inequalities, Peking Univ. Press, Beijing; Friedr. Vieweg & Sohn, Braunschweig, 1993.
  • [35] R. L. Long and L. Z. Peng, $(p, q)$ maximal inequalities with two weights in martingale theory, (Chinese), Acta Math. Sinica, 29 (1986), 253–258.
  • [36] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc., 165 (1972), 207–226.
  • [37] B. Muckenhoupt and R. Wheeden, Weighted norm inequalities for fractional integrals, Trans. Amer. Math. Soc., 192 (1974), 261–274.
  • [38] F. Nazarov, S. Treil and A. Volberg, The $Tb$-theorem on non-homogeneous spaces, Acta Math., 190 (2003), 151–239.
  • [39] J. Neveu, Discrete-Parameter Martingales, revised edition, North-Holland Math. Library, 10, North-Holland Publishing Co., Amsterdam, 1975.
  • [40] A. Osȩkowski, Sharp Martingale and Semimartingale Inequalities, Monogr. Mat., 72, Birkhäuser, Basel, 2012.
  • [41] S. Petermichl, Dyadic shifts and a logarithmic estimate for Hankel operators with matrix symbol, C. R. Acad. Sci. Paris Sér. I Math., 330 (2000), 455–460.
  • [42] M. Rosenblum, Summability of Fourier series in $L^p(d\mu)$, Trans. Amer. Math. Soc., 105 (1962), 32–42.
  • [43] E. Sawyer, A characterization of a two-weight norm inequality for maximal operators, Studia Math., 75 (1982), 1–11.
  • [44] E. Sawyer, A characterization of two weight norm inequalities for fractional and Poisson integrals, Trans. Amer. Math. Soc., 308 (1988), 533–545.
  • [45] R. Schilling, Measures, Integrals and Martingales, Cambridge Univ. Press, New York, 2005.
  • [46] D. W. Stroock, Probability Theory. An Analytic View, second edition, Cambridge Univ. Press, Cambridge, 2011.
  • [47] H. Tanaka and Y. Terasawa, Positive operators and maximal operators in a filtered measure space, J. Funct. Anal., 264 (2013), 920–946.
  • [48] H. Tanaka and Y. Terasawa, A characterization for the boundedness of positive operators in a filtered measure space, Arch. Math. (Basel), 101 (2013), 559–568.
  • [49] S. Treil, Sharp $A_2$ estimates of Haar shifts via Bellman function, In: Recent Trends in Analysis, Theta Ser. Adv. Math., 16, Theta, Bucharest, 2013, 187–208.
  • [50] S. Treil, A remark on two weight estimates for positive dyadic operators, In: Operator-Related Function Theory and Time-Frequency Analysis: The Abel Symposium 2012, (eds. K. Gröchenig, Y. Lyubarskii and K. Seip), Abel Symposia, 9, Springer, 2015, 185–195.
  • [51] A. Uchiyama, Weight functions on probability spaces, Tôhoku Math. J. (2), 30 (1978), 463–470.
  • [52] F. Weisz, Martingale Hardy Spaces and their Applications in Fourier Analysis, Lecture Notes in Math., 1568, Springer-Verlag, Berlin, 1994.
  • [53] D. Williams, Probability with Martingales, Cambridge Math. Textbooks, Cambridge Univ. Press, Cambridge, 1991.